RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 27, Issue 3  


A superposition basis in the class of Kal'mar elementary functions
S. S. Marchenkov
321
Functional representation of the orthogonal completion and the divisible envelope of Utumi-torsion-free modules
V. K. Zakharov
333
Characterizations of finite metanilpotent groups
A. N. Skiba
345
Tournaments and generalized Young tableaux
A.-A. A. Yutcis
353
Representation of entire functions by series $\sum_{n=1}^\infty d_nf(\lambda_nz)$
B. V. Vinnitskii
361
Convergence of series with monotone coefficients with respect to the system $f(nx)$
B. V. Pannikov
373
Best uniform approximation of differentiable functions by algebraic polynomials
V. A. Kofanov
381
Constructive formation of Dirichlet series for regular functions
Yu. I. Mel'nik
391
Sufficient conditions for univalence of some integral representations
E. L. Patsevich
399
Solution of an integral equation encountered in the theory of plasticity
I. P. Mashchenko, F. S. Churikov
411
Solution of a convolution equation on the quarter-plane
R. V. Duduchava
415
An equation generated by a differential inclusion
A. I. Panasyuk, V. I. Panasyuk
429
Minimal extension of linear functionals to second dual spaces
P. K. Belobrov
439
Behavior of norms of finite differences
A. A. Konyushkov
447
Noetherian character of pseudodifferential operators with symbols of class $S^m_{\rho,\delta}$ $(0\leqslant\delta=\rho<1)$
V. S. Rabinovich
457
Infinitesimally small deformations of certain multidimensional surfaces
P. E. Markov
469
Asymptotic stability of a difference scheme with boundary conditions depending on the spacing of the grid
S. I. Serdyukova
481
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019